NON-PARAMETRIC ESTIMATION UNDER STRONG DEPENDENCE
Article first published online: 2 SEP 2013
Copyright © 2013 Wiley Publishing Ltd
Journal of Time Series Analysis
Volume 35, Issue 1, pages 4–15, January 2014
How to Cite
Zhao, Z., Zhang, Y. and Li, R. (2014), NON-PARAMETRIC ESTIMATION UNDER STRONG DEPENDENCE. Journal of Time Series Analysis, 35: 4–15. doi: 10.1111/jtsa.12044
- Issue published online: 16 DEC 2013
- Article first published online: 2 SEP 2013
- Manuscript Accepted: 9 JUL 2013
- Manuscript Revised: 18 JUN 2013
- Manuscript Received: 20 AUG 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!